# SDR UPS01635482

- Difficulty date: April 1, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-300
- Aircraft serial: 27748
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOP DIVERSION - LT ENGINE PRV EICAS MSG AND ANN LT ON ICE IN PHL DIVERTED TO SDF.  REMOVED AND REPLACED PRV CONTROLLER IAW MM 36-11-19
